# SDR IPXA2025012821114

- Difficulty date: January 15, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A54612371201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON TOP AREA RH RIB 3 LATERAL PANEL SKIN CORNER CRACKED-DOT 139/18-MR/139. NSTALLED PLATE AT #2 ENG PYLON TOP AREA RH RIB 3 LATERAL PANEL SKIN CORNER IAW A300-600 SRM 51-40-21. FASTENER PN:NAS1200M4-7, BN:0004171072, PN:MS21060-3, BN:0004201914, PN:CCR264SS3-04, BN:0004331647.
